MathSciNet Relay Station
MathSciNet bibliographic data
MR360444 (50 #12894) 10A35
Brown, J. L., Jr.; Duncan, R. L. Modulo one uniform distribution of the sequence of logarithms of certain recursive sequences. Fibonacci Quart. 8 (1970), no. 5, 482–486.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement